Dynamics of Partial Differential Equations

Volume 5 (2008)

Number 3

Blow up and regularity for fractal Burgers equation

Pages: 211 – 240

DOI: http://dx.doi.org/10.4310/DPDE.2008.v5.n3.a2

Authors

Alexander Kiselev (Department of Mathematics, University of Wisconsin at Madison)

Fedor Nazarov (Department of Mathematics, University of Wisconsin at Madison)

Roman Shterenberg (Department of Mathematics, University of Alabama at Birmingham)

Keywords

blow up, regularity, fractal Burgers equation

2010 Mathematics Subject Classification

35-xx, 76-xx

Full Text (PDF format)